About OpenKnowledge@NAU | For NAU Authors

Items where Author is "Blows, Terence Ronald"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Blows, Terence R. (2010) Center configurations of Hamiltonian cubic systems. The Rocky Mountain Journal of Mathematics, 40 (4). pp. 1111-1122. ISSN 0035-7596

Blows, Terence R. and Wimmer, Barry J. (2005) A simple mathematical model for Batesian mimicry. Discrete Dynamics in Nature and Society (1). pp. 87-92. ISSN 1607-887X

This list was generated on Sat Sep 23 06:06:24 2017 MST.